# SDR DL72L953875

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CV2 CHECK, FOUND .25 INCH CRACK AT LIGHTNING HOLE, INBD VERT WEB RT STA 1225.  REPAIRED PER M/M 53-11-0.
